# SDR NSVA2011135

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 883 hours, 820 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 12000 FT NORTH OF MRB, CREW RECEIVED FORWARD CARGO DOOR WARNING MESSAGE.  CREW RAN CHECK LIST AND RETURNED TO IAD.  DECLARED AN EMERGENCY AND A/C LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED THE A/C AND FOUND DOOR LATCH WAS NOT SECURED PROPERLY.  PERFORMED OPS CHECK OF DOOR AND HANDLE, OPS CHECKED GOOD.
